Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#268289] of John E. Dolbow

Papers Published

  1. Harari, I; Dolbow, J, Analysis of an efficient finite element method for embedded interface problems, Computational Mechanics, vol. 46 no. 1 (2010), pp. 205-211, ISSN 0178-7675 [doi]
    (last updated on 2017/12/15)

    Abstract:
    A stabilized finite element method based on the Nitsche technique for enforcing constraints leads to an efficient computational procedure for embedded interface problems, in which the finite element mesh need not be aligned with the interface geometry. We consider cases in which the jump of a field across the interface is given, as well as cases in which the primary field on the interface is given. Optimal rates of convergence hold. Representative numerical examples demonstrate the effectiveness of the proposed methodology. © 2009 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320